This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
December 1969 (vol. 18 no. 12)
pp. 1138
W.E. Thomson, Post Office Res. Dept.
A recently proposed approach to the solution of non-linear equations gives the same computing formulas as the generalized secant method. The effect of rounding-off errors is shown to be less than might be feared. References are given to the quasi-Newton forn of the method.
Index Terms:
Generalized secant method, nonlinear equations, quasi-Newton method.
Citation:
W.E. Thomson, "Comment on "Solution of Nonlinear Equations"," IEEE Transactions on Computers, vol. 18, no. 12, pp. 1138, Dec. 1969, doi:10.1109/T-C.1969.222600
Usage of this product signifies your acceptance of the Terms of Use.